Alert archive / Pennsylvania / Areal Flood Warnings in 2010
Areal Flood Warning 28, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 14, 2010, 4:03 PM EDT for 4 counties in Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It was in force for 79 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2010, 4:03 PM EDT (20:03 UTC)
- Expired
- Jul 14, 2010, 5:22 PM EDT
- In force
- 79 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Salem County, NJ, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 77 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:03 PM EDT | FLASH FLOOD | Pennsauken, NJ | 3.65 INCHES OF RAIN FELL BETWEEN 132 PM AND 403 PM AT INTERSECTION OF FEDERAL STREET AND ROUTE 130. STREET FLOODING RESULTED WITH CLOSINGS ALONG ADMIRAL WILSON BLVD FROM 15TH STREET TO FEDERAL STREET. ADDITIONAL CLOSINGS REPORTED ALONG ROUTE 130 FROM TERRACE A |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
217
WGUS41 KPHI 142003
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EDT WED JUL 14 2010
DEC003-NJC005-007-015-033-PAC029-045-091-101-142300-
/O.NEW.KPHI.FA.W.0028.100714T2003Z-100714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CAMDEN NJ-GLOUCESTER NJ-DELAWARE PA-PHILADELPHIA PA-
CHESTER PA-MONTGOMERY PA-NEW CASTLE DE-BURLINGTON NJ-
403 PM EDT WED JUL 14 2010
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
NORTHERN NEW CASTLE COUNTY IN NORTHERN DELAWARE...
THIS INCLUDES THE CITY OF WILMINGTON...
EXTREME SOUTH CENTRAL CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
SOUTHERN DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
EXTREME SOUTH CENTRAL MONTGOMERY COUNTY IN SOUTHEAST
PENNSYLVANIA...
SOUTHERN PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
THIS INCLUDES THE CITY OF PHILADELPHIA...
WEST CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITY OF CAMDEN...
NORTHERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
NORTHWESTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 700 PM EDT
* AT 358 PM EDT THE HEAVIEST OF THE RAIN HAS ALREADY OCCURRED TODAY.
RAINFALL OF ONE TENTH TO 9 TENTHS OF AN INCH BETWEEN NOW AND 5 PM
COMBINED WITH RESIDUAL RUNOFF AND PONDING FROM THE EXCESSIVE EARLY
AFTERNOON RAIN HAS PROMPTED THIS LESSER BUT STILL SIGNIFICANT
WARNING.
MOST IF NOT ALL SMALL CREEKS THAT WERE RISING TO BANKFULL SHOULD
HAVE CRESTED.
THIS AREAL FLOOD WARNING REPLACES ALL OTHER WARNINGS THAT WERE
POSTED FOR THE PHILADELPHIA WILMINGTON INTERSTATE 95 CORRIDOR.
A FLOOD WARNING MEANS THAT FLOODING HAS BEEN REPORTED. ANY LARGER
STREAM RISES WILL BE SLOW AND FURTHER FLASH FLOODING IS NOT
EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY
PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 3987 7482 3975 7497 3966 7551 3966 7552
3969 7552 3965 7556 3972 7579 3991 7548
4003 7522 4000 7498
$$
DRAG1 follow-up statement
735
WGUS81 KPHI 142122
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT WED JUL 14 2010
DEC003-NJC005-007-015-033-PAC029-045-091-101-142126-
/O.CAN.KPHI.FA.W.0028.000000T0000Z-100714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CAMDEN NJ-GLOUCESTER NJ-DELAWARE PA-PHILADELPHIA PA-
CHESTER PA-MONTGOMERY PA-NEW CASTLE DE-BURLINGTON NJ-
522 PM EDT WED JUL 14 2010
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN WEST
CENTRAL BURLINGTON...NORTHERN NEW CASTLE...EXTREME SOUTH CENTRAL
MONTGOMERY...EXTREME SOUTH CENTRAL CHESTER...SOUTHERN PHILADELPHIA...
SOUTHERN DELAWARE...NORTHERN GLOUCESTER...NORTHWESTERN CAMDEN AND
NORTHWESTERN SALEM COUNTIES...
HEAVY RAINS HAVE ENDED AND RUNOFF INTO FAST RESPONDING CREEKS
HAS ALREADY OCCURRED. STILL... NO ONE SHOULD PLAYING ALONG CREEK
BANKS WHICH ARE SLIPPERY FROM TODAYS RAIN AND FAST MOVING.
ANY REMAINING FLOODING OF ROADS AND BACKYARDS SHOULD BE EASING
THROUGH THE EVENING.
PLEASE FOLLOW THE ADVICE OF LOCAL OFFICIALS REGARDING ANY LEFTOVER
ROAD CLOSURES.
AS OF 5 PM...PHILADELPHIA INTERNATIONAL AIRPORT REPORTED NEARLY 3
INCHES OF RAIN TODAY...2.88 INCHES TO BE EXACT...MOST OF THAT
OCCURRING IN A 2 HOUR PERIOD THIS AFTERNOON.
LAT...LON 3987 7482 3975 7497 3966 7551 3966 7552
3969 7552 3965 7556 3972 7579 3991 7548
4003 7522 4000 7498
$$
DRAGWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 14, 4:02 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 14, 4:02 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT WED JUL 14 2010
.SYNOPSIS...
LOW PRESSURE OVER SOUTHERN NEW JERSEY THIS AFTERNOON WILL MOVE
SLOWLY EAST AND OFF THE COAST TONIGHT. WEAK HIGH PRESSURE WILL
MOVE OVER THE REGION ON THURSDAY AND THEN MERGE WITH THE SEASONAL
BERMUDA HIGH ON FRIDAY. A COLD FRONT WILL APPROACH ON FRIDAY
NIGHT THEN BECOME NEARLY STATIONARY OVER THE AREA FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LOW PRESSURE HAS BEEN MOVING SLOWLY EASTWARD ACROSS THE FORECAST
AREA TODAY. HEAVY SHOWERS AND THUNDERSTORMS HAVE BEEN BEEN
DEVELOPING IN A DEFORMATION ZONE JUST NW OF THE LOW CENTER. THESE
STORMS ARE SLOW MOVING IN A VERY MOIST AIR MALL AND ARE PRODUCING
LOCALLY HEAVY RAINFALL UP TO 2 INCHES PER HOUR. SEVERAL FLOOD
WARNINGS AND ADVISORIES ARE IN EFFECT AS OF THIS WRITING. IT LOOKS
LIKE STORMS WILL CONTINUE PAST 4 PM AND INTO THE EVENING SO THE
FLOOD WATCH HAS BEEN EXTENDED UNTIL 1000 PM. LATER THIS EVENING
THE LOW SHOULD MOVE OFFSHORE AND THE HEAVY TSTORMS SHOULD DIE OFF.
SKIES SHOULD AT LEAST PARTIALLY CLEAR OVERNIGHT AND WITH RATHER
LIGHT WINDS...PLACES THAT RECEIVED RAIN OVER THE PAST COUPLE OF
DAYS MAY SEE SOME AREAS OF FOG DEVELOP.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
FOR THURSDAY...THE LOW PRESSURE SHOULD CONTINUE TO DRIFT AWAY FROM
THE COAST AND WEAK HIGH PRESSURE WILL BUILD IN. IT WILL BE VERY
WARM AND HUMID...BUT FCST HIGH TEMPS NEAR 90 AND DEWPTS IN THE
MID TO UPPER 60S YIELD HEAT INDICES ONLY IN THE LOWER 90S...THUS A
HEAT ADVISORY DOES NOT SEEM NECESSARY AND THE HEAT WATCH HAS BEEN
CONTNUED ONLY FOR FRIDAY.
FOR FRIDAY...THE BERMUDA HIGH WITH SW FLOW BECOMES RE-ESTABLISED
OVER THE AREA. TEMPS AND DEWPTS WILL BE SLIGHTLY HIGHER THAN THURS
AND HEAT INDICES ARE FCST AROUND 100. THUS THE HEAT WATCH REMAINS
IN EFFECT FOR FRIDAY. A COLD FRONT WILL BE APPROACHING FROM THE NW
AND THERE IS AT LEAST A SLIGHT CHANCE FOR LATE AFTN OR EVENING
TSTORMS OVER NERN PA AND NWRN NJ.
FOR FRIDAY NIGHT AND SATURDAY...THE COLD FRONT IS FCST TO PUSH
SEWD ACROSS THE FCST AREA AND THEN STALL SOMEWHERE AROUND THE
MASON-DIXON LINE. CLOUDINESS ASSOCIATED WITH THE FRONT SHOULD
RESULT IN SLIGHTLY COOLER TEMPS ON SATURDAY BUT A CONTINUING
CHANCE OF SHOWERS AND THUNDERSTORMS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A FRONTAL ZONE WILL REMAIN OVER OR NEAR OUR AREA UNTIL THE END OF
THIS PERIOD. THIS WILL MEAN THAT OUR FORECAST WILL HAVE CHANCE OR
SLIGHT CHANCE POPS FOR AN EXTENDED PERIOD OF TIME. I DID MANAGE TO
DROP THE MENTION OF PRECIPITATION FOR LATE SUNDAY NIGHT INTO
MONDAY MORNING AND THEN AGAIN LATE TUESDAY NIGHT AND WEDNESDAY, AS
HIGH PRESSURE TRIES TO PUSH IN FROM THE NORTHWEST. OBVIOUSLY, AT
OTHER TIMES, IT WILL NOT BE CONSTANTLY RAINING, BUT THERE WILL BE
A THREAT FOR A SHOWER OR THUNDERSTORM. TEMPERATURES WILL REMAIN ON
THE WARM SIDE THROUGH THE PERIOD WITH DAYTIME HIGHS IN THE 80S TO
LOWER 90S AND OVERNIGHT LOWS IN THE 60S TO LOWER AND MID 70S.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AN AREA OF LOW PRESSURE REMAINS OVER THE REGION AND IS VERY
LETHARGICALLY MOVING EASTWARD. A COPIOUS AMOUNT OF MOISTURE IS
ASSOCIATED WITH THIS SYSTEM AND HAS BEEN DUMPING SAID MOISTURE
ACROSS MOST OF OUR TAF SITES THIS AFTERNOON. A LINE OF STRONG
THUNDERSTORMS HAS DEVELOPED OUT AHEAD OF THE CENTER OF THE LOW,
SOUTH OF PHL, AND ARE CURRENT TREKKING TO THE NORTH
NORTHWEST...AROUND THE LOW PRESSURE CIRCULATION. TEMPO GROUPS HAVE
BEEN ADDED TO THE FORECAST TAFS FOR THE NEXT COUPLE OF HOURS AS
VSBYS AND CIGS, PLUS WEATHER, ARE EXPECTED TO CHANGE RAPIDLY WITHIN
THESE STORMS.
THE MAIN SLUG OF MOISTURE THAT HAS PLAGUED RDG AND ABE MOST OF THE DAY
APPEARS TO BE WEAKENING AS IT VERY SLOWLY MAKES ITS WAY TO THE
SOUTHEAST. NOT EXPECTING MUCH OF THIS MOISTURE TO MAKE IT ALL THE
WAY TO PHL AND INTO NEW JERSEY HOWEVER THERE COULD STILL BE SOME
SCATTERED SHOWERS AFTER 21Z ACROSS THE METRO AREA. AFTERWARD, WITH
THE LOW OFFSHORE, WINDS WILL SWING MORE TO THE NORTH-NORTHWEST
ACROSS THE ENTIRE REGION AND A GRADUAL DRYING TREND WILL TAKE PLACE.
STILL EXPECTING THE CIGS TO REMAIN IN THE MVFR RANGE THROUGH THE
REMAINDER OF THE EVENING, HOWEVER, WITH A VERY SATURATED GROUND AND
A COOL AIRMASS MOVING IN TONIGHT, AREAS OF BR AND POSSIBLY FOG MAY
FORM. MAY HAVE SOME ISSUES WITH IFR CIGS OVERNIGHT TONIGHT, BUT IT
SHOULD REMAIN FAIRLY ISOLATED.
BY LATE TOMORROW MORNING WE SHOULD BE SEEING THE BR AND LOWER
MVFR/IFR STARTING TO BURN OFF. STILL ARE NOT EXPECTING TO GET BACK
TO VFR CONDITIONS UNTIL THURSDAY AFTERNOON AS THE SURFACE LOW
PRESSURE MOVES FURTHER OFFSHORE AND WE LOSE IT INFLUENCE COMPLETELY
ACROSS THE REGION.
OUTLOOK...
VFR CONDITIONS SHOULD BEGIN TO PREVAIL BY THURSDAY AFTERNOON AS
CENTER OF LOW PRESSURE MOVES FURTHER OFFSHORE AND WE LOSE ANY
REMAINING LOW LEVEL MOISTURE. NEXT FRONTAL SYSTEM LOOKS TO ENTER IN
FROM THE WEST BY LATE FRIDAY EVENING SPILLING INTO SATURDAY. A
CHANCE OF SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE
OVERNIGHT FRIDAY HOURS. VFR CONDITIONS SHOULD REMAIN IN PLACE
THROUGH A BETTER PART OF THE WEEKEND WITH POSSIBLY OF MORE
ORGANIZED THUNDERSTORMS ON SATURDAY WITH THE ACTUAL COLD FRONT
PASSAGE.
&&
.MARINE...
LOW PRESSURE CENTERED OVER THE SOUTHERN NEW JERSEY AREA WILL
CONTINUE TO MOVE OFFSHORE THROUGH THE EVENING AND OVERNIGHT
HOURS...VERY SLOWLY. A WEAKENING SOUTHERLY FLOW OVER THE WATERS WILL
TURN GRADUALLY MORE NORTHERLY AS THE LOW PUSHES FURTHER OUT TO SEA
TONIGHT. THE CURRENT SMALL CRAFT ADVISORY FOR HIGHER SEAS WILL BE
LEFT IN PLACE THROUGH 00Z TONIGHT. BUOY 44009 HAS SEEN A DOWNWARD
TREND THROUGH THE DAY, IT MAXED OUT AT CLOSER TO 7 FEET THIS
MORNING. THE REMAINDER OF THE OUR WATERS WILL BE EXPERIENCING THIS
TREND AS WELL TONIGHT.
THE SEAS WILL RETURN MORE TRANQUIL ON THURSDAY WITH A NORTHWESTERLY
FLOW. WE DO NOT LOSE ALL OF THE LOWER LEVEL MOISTURE UNTIL LATE ON
THURSDAY MEANING WE COULD SEE A FEW PASSING SHOWERS AND
THUNDERSTORMS. THE NEXT SYSTEM WE ARE CURRENTLY WATCHING FOR DOES
NOT MOVE INTO THE REGION UNTIL LATE FRIDAY NIGHT INTO SATURDAY
MORNING. THIS AGAIN MAY PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ON FRIDAY AND SATURDAY. AHEAD OF THE ACTUAL FRONTAL PASSAGE WE MAY
SEE SEAS AND WINDS BUILD CLOSE TO SCA CRITERIA, BUT BEING THIS FAR
FROM THE TIME PERIOD, IT IS NOT BEING FORECASTED.
&&
.HYDROLOGY...
A FEW STRONG AND SLOW MOVING THUNDERSTORMS OVER THE AREA CONTINUE
TO PRODUCE HEAVY DOWNPOURS AND FLOODING. SOME RADAR ESTIMATED ONE
HOUR AMOUNTS OF UP TO TWO INCHES HAVE BEEN REPORTED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ060>062-
067>071.
EXCESSIVE HEAT WATCH FROM FRIDAY MORNING THROUGH FRIDAY
EVENING FOR PAZ067>071.
NJ...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NJZ007>010-
012-015>019.
EXCESSIVE HEAT WATCH FROM FRIDAY MORNING THROUGH FRIDAY
EVENING FOR NJZ015-017>019.
DE...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR DEZ001.
EXCESSIVE HEAT WATCH FROM FRIDAY MORNING THROUGH FRIDAY
EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM EDT THIS
EVENING FOR ANZ450>455.
&&
SYNOPSIS...AMC
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...RPW
AVIATION...HEAVENER
MARINE...HEAVENER
HYDROLOGY...Hazardous weather outlook, Jul 14, 10:26 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1026 AM EDT WED JUL 14 2010 MDZ008-NJZ007>010-012-016-PAZ060>062-151430- CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-SALEM-BERKS-LEHIGH- NORTHAMPTON- 1026 AM EDT WED JUL 14 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND SOME THUNDERSTORMS THIS AFTERNOON MAY YIELD HEAVY RAIN...AND COMBINED WITH THE PREVIOUS HEAVY RAIN THIS COULD RESULT IN FLOODING ESPECIALLY IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-151430- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1026 AM EDT WED JUL 14 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND SOME THUNDERSTORMS THIS AFTERNOON MAY YIELD HEAVY RAIN...AND COMBINED WITH THE PREVIOUS HEAVY RAIN THIS COULD RESULT IN FLOODING ESPECIALLY IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ001-013-014-020>027-PAZ054-055- 151430- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- 1026 AM EDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND SOME THUNDERSTORMS THIS AFTERNOON MAY BE ACCOMPANIED BY HEAVY RAIN, RESULTING IN LOCALIZED FLOODING ESPECIALLY IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-151430- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1026 AM EDT WED JUL 14 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. GUSTY SOUTHWEST WINDS TO 35 KNOTS POSSIBLE IN ONE OR 2 STRONG THUNDERSTORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-151430- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1026 AM EDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. GUSTY SOUTHWEST WINDS TO 35 KNOTS POSSIBLE IN ONE OR 2 STRONG THUNDERSTORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 14, 2:39 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 PM EDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD NORWOOD 39.89N 75.30W
07/14/2010 DELAWARE PA EMERGENCY MNGR
STREET FLOODING REPORTED IN NORWOOD, PROSPECT PARK,
TINICUM TOWNSHIP, AND CHESTER CITY. FLOODING REPORTED TO
BE 4 FEET DEEP IN SOME AREAS.
&&
KLINELocal storm report, Jul 14, 3:09 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD NORWOOD 39.89N 75.30W
07/14/2010 DELAWARE PA EMERGENCY MNGR
STREET FLOODING REPORTED IN NORWOOD, PROSPECT PARK,
TINICUM TOWNSHIP, AND CHESTER CITY. FLOODING REPORTED TO
BE 4 FEET DEEP IN SOME AREAS.
0250 PM FLASH FLOOD 1 W ELSMERE 39.74N 75.61W
07/14/2010 NEW CASTLE DE COUNTY OFFICIAL
EVACUATIONS DUE TO FLASH FLOODING IN PRICES CORNER,
INCLUDING A FEW BUSINESSES AND A DAYCARE.
&&
KLINEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:29 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 14, 1:44 AM EDT | Special Weather Statement | PHI | Chester | 61 min |
| Jul 14, 2:32 AM EDT | Flash Flood Warning | PHI | Chester | 3 hr |
| Jul 14, 2:52 AM EDT | Flash Flood Warning | PHI | Delaware | 3 hr |
| Jul 14, 3:27 AM EDT | Areal Flood Advisory | PHI | Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Jul 14, 3:46 AM EDT | Flash Flood Warning | PHI | Philadelphia | 3 hr |
| Jul 14, 3:52 AM EDT | Special Weather Statement | PHI | Carbon | 53 min |
| Jul 14, 3:58 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 3 hr |
| Jul 14, 3:59 AM EDT | Areal Flood Advisory | PHI | Bucks | 3 hr |
| Jul 14, 6:06 AM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
| Jul 14, 10:04 AM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 14, 10:15 AM EDT | Flash Flood Watch | PHI | Berks, Delaware, Lehigh, Northampton, Philadelphia | 9 hr |
| Jul 14, 11:11 AM EDT | Flash Flood Warning | PHI | Berks | 3 hr |
| Jul 14, 12:52 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 3 hr |
| Jul 14, 1:35 PM EDT | Areal Flood Advisory | PHI | Bucks, Delaware, Montgomery, Philadelphia | 115 min |
| Jul 14, 2:11 PM EDT | Flash Flood Warning | PHI | Delaware, Montgomery, Philadelphia | 109 min |
| Jul 14, 2:36 PM EDT | Areal Flood Advisory | PHI | Bucks | 3 hr |
| Jul 14, 3:12 PM EDT | Flash Flood Warning | PHI | Bucks | 63 min |
| Jul 13, 8:19 PM EDT | Special Weather Statement | PHI | Mercer | 71 min |
| Jul 13, 11:08 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 62 min |
| Jul 13, 11:37 PM EDT | Special Weather Statement | PHI | Cape May | 53 min |
| Jul 13, 11:43 PM EDT | Special Weather Statement | PHI | Camden | 62 min |
| Jul 14, 12:08 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 67 min |
| Jul 14, 2:40 AM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Jul 14, 3:21 AM EDT | Special Marine Warning | PHI | 39 min | |
| Jul 14, 3:37 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 16 hr | |
| Jul 14, 3:49 AM EDT | Special Weather Statement | PHI | Morris | 56 min |
| Jul 14, 4:08 AM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 14, 4:10 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 65 min |
| Jul 14, 4:51 AM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Jul 14, 5:26 AM EDT | Special Weather Statement | PHI | Ocean | 64 min |
| Jul 14, 10:26 AM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 3 hr |
| Jul 14, 10:56 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 4 hr |
| Jul 14, 12:47 PM EDT | Areal Flood Advisory | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 3 hr |
| Jul 14, 7:58 PM EDT | Special Weather Statement | PHI | Mercer | 62 min |
| Jul 13, 9:52 PM EDT | Special Weather Statement | PHI | New Castle | 68 min |
| Jul 13, 10:22 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 63 min |
| Jul 14, 2:58 AM EDT | Special Weather Statement | PHI | Kent | 62 min |
Nearby
Areal Flood Warnings in Pennsylvania, 2010Areal Flood Warnings in New Jersey, 2010Areal Flood Warnings in Delaware, 2010Every areal flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.